# SDR CALA2014111901468

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 34,434 hours, 11,340 cycles
- System (JASC): 2561 · Life Jacket
- Part: Lanyard
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 2L, 3R & 3L MISSING CREW VEST SAFETY LANYARDS, 4 TOTAL.  PLACED ON OIL FOR PARTS.  INSTALLED MISSING STRAP LANYARDS TO LIFE VEST AT POSITIONS, REQUIRED OIL ITEM CLOSED.
